MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. PROMETRA PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

FLOWONIX MEDICAL, INC. PROMETRA PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 11827
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Spasm(s) (1966); Sleep Dysfunction (2517); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 06/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending review of dhr and further follow-up.Internal complaint number: (b)(4).
 
Event or Problem Description
Patient tracking contacted technical solutions in order to report a prometra pump replacement.It was reported that the patient was having symptoms such as insomnia and increased spasticity.A side port study as well as a valve and reservoir check were performed.All showed the pump and catheter were functioning properly.It was stated that the patient's medication could have been what was causing the symptoms.Symptoms persisted, and the pump was replaced to eliminate the possibility of it being the cause.
 
Additional Manufacturer Narrative
Device was not returned for additional evaluation or investigation.A review of the device history record, which includes verification of all steps in the manufacturing of the pump, verification of all final testing performed by/on the pump, and packaging for subject pump was performed.The review did not identify any non-conformances, issues or capas associated with pump function.A supplemental mdr will be submitted if/when new information is received.Internal complaint number: (b)(4).

Brand Name
PROMETRA PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive, nj
MDR Report Key10477328
Report Number3010079947-2020-00278
Device Sequence Number3120229
Product Code LKK
UDI-Device Identifier00810335020082
UDI-Public(01)00810335020082(10)20230(17)170319
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2017
Device Model Number11827
Device Catalogue Number11827
Device Lot Number20230
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/01/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;